Hypoellipticity and Eigenvalue Asymptotics

  • Authors
  • Charles Rockland

Part of the Lecture Notes in Mathematics book series (LNM, volume 464)

Table of contents

  1. Front Matter
    Pages N2-Niii
  2. Charles Rockland
    Pages 1-11
  3. Charles Rockland
    Pages 12-136
  4. Back Matter
    Pages 166-174

About this book

Keywords

Eigenvalue Eigenwertproblem Hypoelliptizität Pseudodifferentialoperator derivative eigenvalue problem

Bibliographic information

  • DOI https://doi.org/10.1007/BFb0096096
  • Copyright Information Springer-Verlag Berlin Heidelberg 1975
  • Publisher Name Springer, Berlin, Heidelberg
  • eBook Packages Springer Book Archive
  • Print ISBN 978-3-540-07175-4
  • Online ISBN 978-3-540-37511-1
  • Series Print ISSN 0075-8434
  • Series Online ISSN 1617-9692
  • About this book